Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 20 found articles
 
 
  Sums of Square-Zero Infinite Matrices Revisited
 
 
Title: Sums of Square-Zero Infinite Matrices Revisited
Author: SÅ‚owik, Roksana
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 45 (2018) nr. 3 pages 911-916
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands